
Your Partner in EMS

10013
I-Prin Ibuprofen Tablets, 200mg, 250 Tablets
Manufacturer:
MEDIQUE PRODUCTS
Manufacturer:
MEDIQUE PRODUCTS
Relief from fever and aches and pain associated with arthritis, menstrual cramps, colds, headaches, toothache, muscular and backache. Always follow your local protocols regarding product use.
- Compare active ingredient to Advil® and Motrin®
- Relief from fever and aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backache
- Easy-to-swallow, film coated tablets
- Unit dose packets
- Spanish labeling where possible
You are unable to select more than your available quota at this time. Please contact your administrator for assistance.
Added to Your Shopping Cart
Are you sure you want to clear this supply list?
![]() |
|
---|---|
Product # | 10013 |
Contains | Ibuprofen, 200mg |
Inactive Ingredient | Carnauba Wax*, Cellulose*, Colloidal Silicon Dioxide*, Corn Starch*, Croscarmellose Sodium*, Hypromellose*, Iron Oxide Red*, Lactose*, Magnesium Stearate, Microcrystalline Cellulose, Polydextrose*, Polyethylene Glycol, Polyvinyl Alcohol*, Povidone*, Pregelatinized Starch*, Silica*, Sodium Lauryl Sulfate*, Sodium Starch Glycolate*, Stearic Acid*, Talc*, Titanium Dioxide, Triacetate*, Triacetin* [*May Contain] |
Strength | 200mg |
Application | Temporarily Relieves Minor Aches and Pains Associated with Headache, Toothache, Backache, Menstrual Cramps, Common Cold, Muscular Aches, Minor Arthritis Pain; Temporarily Reduces Fever |
Purpose | Pain Reliever/Fever Reducer |
Packaging Type | Unit Dose Packet |
Storage Requirements | Store at 68 to 77°F, Avoid Excessive Heat 104°F |
Active Ingredient | Ibuprofen, (NSAID), 200mg, Nonsteroidal, Anti-inflammatory, Drug |
Dosage Form | Tablet |